for the last 5 months after intensive chemotherapy for non-Hodgkins lymphoma, my friend was given a clean bill of health. But for the last 5 months he has developped a chronic cough that did not disappear after taking antibiotics and after taking allergic medications. His lungs are clear and he has no allergies but the cough continues. He also developped diarrhea for the last 2 months but the doctors cannot pinpoint what the problem is.
Many are getting these kind of symptoms where I live I have had a dry cough for 6 months , plus other symptoms ..I have done some research and I think it is the toxins they are spraying in the aerial spraying, you can get a heavy metal blood test done to check for toxins ..google "chem Trails 'What are they spraying '?
Understand your predicament. Hope Asthma has been ruled out, this can cause chronic and it is a disease affecting the lungs causing narrowing of the airways, usually due to an allergic reaction to triggering factors. The triggering factor could have been chemotherapy. Therapy is with bronchodilators which cause the airways to dilate. Lung function tests could help in evaluation. The diarrhea could have been due to chemotherapy, it should resolve once the mucosa of the intestinal tract heals. So, don't worry and discuss these options with his doctor.
In the meantime ask him to try to take warm oral fluids, include plenty of yogurt in his diet and do steam inhalations prior to his meals. This helps to loosen up and bring out the secretions.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.